# SDR ASAA2015120614130

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,108 hours, 4,136 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP.  LIGHT COMES ON DURING RECALL AND RESETS AFTER MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, REF FIM 21-62, TASK 801.  FOUND FAULT ON FLIGHT DECK TRIM VALVE NR 2 CONTROLLER.  FAULT RESET, INTERMITTENT FAULT.
